# SDR AALA202203319389

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 29,833 hours, 12,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21881
- Condition: Bulged
- Location: Zone 800 - Doors
- Part time: 4,439 hours, 1,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING A SCHEDULED SLIDE REPLACEMENT FOR THE L1 DOOR MAINTENANCE NOTED THE NEW REPLACEMENT SLIDE WAS BULGED AND BAD FROM STOCK. THE NEW REPLACEMENT SLIDE WAS REMOVED AND THE ORIGINAL SLIDE WAS RE-INSTALLED PER TASK CARD 26L00025010.
